Problemy Fiziki, Matematiki i Tekhniki (Problems of Physics, Mathematics and Technics)
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2019, Issue 3(40), Pages 88–92 (Mi pfmt661)  

MATHEMATICS

Finite groups with restrictions on two maximal subgroups

V. S. Monakhov, A. A. Trofimuk, E. V. Zubei

F. Scorina Gomel State University

Abstract: A subgroup $A$ of a group $G$ is called seminormal in $G$, if there exists a subgroup $B$ such that $G = AB$ and $AB_1$ is a proper subgroup of $G$ for every proper subgroup $B_1$ of $B$. We introduce the new concept that unites subnormality and seminormality. A subgroup $A$ of a group $G$ is called semisubnormal in $G$, if either $A$ is subnormal in $G$, or is seminormal in $G$. In this paper we proved the supersolubility of a group $G$ under the condition that all Sylow subgroups of two non-conjugate maximal subgroups of $G$ are semisubnormal in $G$. Also we obtained the nilpotency of the second derived subgroup $(G')'$ of a group $G$ under the condition that all maximal subgroups of two non-conjugate maximal subgroups are semisubnormal in $G$.

Keywords: supersoluble groups, semisubnormal subgroup, derived subgroup, Sylow subgroup, maximal subgroup.

Full text: PDF file (354 kB)
References: PDF file   HTML file
UDC: 512.542
Received: 29.05.2019
Language:

Citation: V. S. Monakhov, A. A. Trofimuk, E. V. Zubei, “Finite groups with restrictions on two maximal subgroups”, PFMT, 2019, no. 3(40), 88–92

Citation in format AMSBIB
\Bibitem{MonTroZub19}
\by V.~S.~Monakhov, A.~A.~Trofimuk, E.~V.~Zubei
\paper Finite groups with restrictions on two maximal subgroups
\jour PFMT
\yr 2019
\issue 3(40)
\pages 88--92
\mathnet{http://mi.mathnet.ru/pfmt661}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt661
  • http://mi.mathnet.ru/eng/pfmt/y2019/i3/p88

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:94
    Full text:21
    References:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021